IEEE - Institute of Electrical and Electronics Engineers, Inc. - Robust L 1 /H ∞ control of linear Markovian jump systems

2010 International Conference on Machine Learning and Cybernetics (ICMLC)

Author(s): Yan-Hui Li ; Bei-Yan Jiang ; Fei Li ; Bin Zhou
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2010
Conference Location: Qingdao, China, China
Conference Date: 11 July 2010
Volume: 2
Page(s): 975 - 980
ISBN (CD): 978-1-4244-6525-5
ISBN (Electronic): 978-1-4244-6527-9
ISBN (Paper): 978-1-4244-6526-2
DOI: 10.1109/ICMLC.2010.5580614
Regular:

In this paper, the problem of robust L1/H∞ control for a class of linear continuous-time uncertain systems with randomly jumping parameters is investigated using linear matrix inequality... View More

Advertisement